# SDR 96ZZZX4758

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59987
- Make and model: Piper PA-31-350
- Aircraft serial: 317552081
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B664
- Condition: Low Pressure
- Location: Lt Fuel Inline
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL IN-LINE PUMP, FOUND TO OPERATE INTERMITTENTLY.  LEFT FUEL IN-LINE PUMP, FUEL PRESSURE WAS VERY LOW.
